PRESCRIPTION ERROR RESULTING IN VALPROIC ACID INTOXICATION
Article first published online: 18 NOV 2004
Journal of the American Geriatrics Society
Volume 52, Issue 12, pages 2142–2143, December 2004
How to Cite
Frankfort, S. V., Tulner, L. R., Knol, W., Van Campen, J. P. C. M., Schellens, J. H. M. and Beijnen, J. H. (2004), PRESCRIPTION ERROR RESULTING IN VALPROIC ACID INTOXICATION. Journal of the American Geriatrics Society, 52: 2142–2143. doi: 10.1111/j.1532-5415.2004.52579_2.x
- Issue published online: 18 NOV 2004
- Article first published online: 18 NOV 2004
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!